RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 32, Issue 6  


Diophantine equations over function fields
S. A. Stepanov
753
Analog of the Brownawell–Waldschmidt theorem on transcendental numbers
A. A. Shmelev
765
Spectrum of partial admissibility of finite quasigroups (latin squares)
G. B. Belyavskaya
777
Conditions for the existence of a system of different set representatives
L. L. Dyukova
789
Finite commutative rings with special types of groups of units
V. A. Ratinov
799
A combinatorial proof of the enumeration theorem for exponentiation of groups
B. I. Selivanov
809
Lebesgue constants of polyhedra
S. P. Baiborodov
817
Existence of extremal functions in inequalities for derivatives
A. P. Buslaev, G. G. Magaril-Il'yaev, V. M. Tikhomirov
823
Spline-trigonometric bases in $L_2$ and interpolation of entire functions of exponential type
N. A. Strelkov
835
Equation of the solution funnel of a differential inclusion
A. A. Tolstonogov
841
An estimate for the number of integral points on certain surfaces of second order
R. Babaeva
853
Existence of certain block designs
B. T. Rumov
869
Some probability properties of regularized solutions
V. P. Chistyakov
889

Information
On Salem Prize awarding of A. B. Aleksandrov
901
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019